Tsuji functions with segments of Julia.

E.F. Collingwood; George Piranian

Mathematische Zeitschrift (1964)

  • Volume: 84, page 246-253
  • ISSN: 0025-5874; 1432-1823

How to cite


Collingwood, E.F., and Piranian, George. "Tsuji functions with segments of Julia.." Mathematische Zeitschrift 84 (1964): 246-253. <http://eudml.org/doc/170262>.

author = {Collingwood, E.F., Piranian, George},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {246-253},
title = {Tsuji functions with segments of Julia.},
url = {http://eudml.org/doc/170262},
volume = {84},
year = {1964},

AU - Collingwood, E.F.
AU - Piranian, George
TI - Tsuji functions with segments of Julia.
JO - Mathematische Zeitschrift
PY - 1964
VL - 84
SP - 246
EP - 253
KW - complex functions
UR - http://eudml.org/doc/170262
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.